Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The equivalence of two extensions of Lebesgue area


Author: Edward Silverman
Journal: Proc. Amer. Math. Soc. 9 (1958), 671-672
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096773-6
MathSciNet review: 0096773
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Theorie des operations lineaires, Warsaw, 1932.
  • [2] L. Cesari, Surface area, Princeton University Press, 1956. MR 0074500 (17:596b)
  • [3] C. B. Morrey, A class of representations of manifolds, Amer. J. Math. vol. 55 (1933) pp. 683-707. MR 1507929
  • [4] T. Radó, Length and area, Amer. Math. Soc. Colloquium Publications, vol. 30, 1948. MR 0024511 (9:505g)
  • [5] E. Silverman, Definitions of Lebesgue area for surfaces in metric spaces, Riv. Mat. Univ. Parma vol. 2 (1951) pp. 47-76. MR 0042503 (13:122a)
  • [6] -, Morrey's representation theorem for surfaces in metric spaces, Pacific J. Math. vol. 7 (1957) pp. 1677-1690. MR 0092849 (19:1169a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096773-6
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society